Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the set of limit points of conditionally convergent series

Tom 237 / 2017

Szymon Głąb, Jacek Marchwicki Studia Mathematica 237 (2017), 221-239 MSC: Primary 40A05; Secondary 46B15, 46B20. DOI: 10.4064/sm8480-10-2016 Opublikowany online: 17 February 2017

Streszczenie

Let $\sum_{n=1}^\infty x_n$ be a conditionally convergent series in a Banach space and let $\tau $ be a permutation of the natural numbers. We study the set $\operatorname {LIM}(\sum_{n=1}^\infty x_{\tau (n)})$ of all limit points of the sequence $(\sum_{n=1}^p x_{\tau (n)})_{p=1}^\infty $ of partial sums of the rearranged series $\sum_{n=1}^\infty x_{\tau (n)}$. We give a full characterization of such limit sets in finite-dimensional spaces. Namely, every such limit set in $\mathbb R^m$ is either compact and connected, or closed with all connected components unbounded. On the other hand, each set of one of these types is the limit set of some rearranged conditionally convergent series. Moreover, this characterization does not hold in infinite-dimensional spaces.

We show that if $\sum_{n=1}^\infty x_n$ has the Rearrangement Property and $A$ is a closed subset of the closure of the sum range of $\sum_{n=1}^\infty x_n$ and it is $\varepsilon $-chainable for every $\varepsilon \gt 0$, then there is a permutation $\tau $ such that $A=\operatorname {LIM}(\sum_{n=1}^\infty x_{\tau (n)})$.

Autorzy

  • Szymon GłąbInstitute of Mathematics
    Łódź University of Technology
    Wólczańska 215
    93-005 Łódź, Poland
    e-mail
  • Jacek MarchwickiInstitute of Mathematics
    Łódź University of Technology
    Wólczańska 215
    93-005 Łódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek